Infinite locally finite hypohamiltonian graphs.
Mathematica Scandinavica, Tome 58 (1986), pp. 139-148
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1986__58_166973,
author = {Monika Schmidt-Steup},
title = {Infinite locally finite hypohamiltonian graphs.},
journal = {Mathematica Scandinavica},
pages = {139--148},
year = {1986},
volume = {58},
zbl = {0578.05047},
url = {http://geodesic.mathdoc.fr/item/MS2_1986__58_166973/}
}
Monika Schmidt-Steup. Infinite locally finite hypohamiltonian graphs.. Mathematica Scandinavica, Tome 58 (1986), pp. 139-148. http://geodesic.mathdoc.fr/item/MS2_1986__58_166973/